# SDR 99ZZZX941

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182SX
- Make and model: Cessna R182
- Aircraft serial: R18202025
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 22520743
- Condition: Cracked
- Location: Nose
- Part time: 269 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 1,602.4 HOURS TT, A SPINNER WOBBLE WAS NOTICED.  THE SPINNER (PN 2252074-3) WAS REMOVED AND THE FRONT BULKHEAD WAS FOUND BROKEN.  ALSO, FOUND A CRACKED AFT BULKHEAD HALF (PN 2252073-3) AND ONE ATTACH PLATE (PN C5046).  THE SPINNER WAS INSTALLED NEW ON 5-14-96 AT 1,330.0 HOURS TT.  THE PARTS WERE PAINTED AND INSTALLED.  THE PROPELLER WAS BALANCED REQUIRING MINIMAL WEIGHT.  THE AIRCRAFT WAS RETURNED TO SERVICE.
